Menu
 

Gaviscon Dual Action Peppermint 32 Pack

AU$13.95
Limited Stock
Quantity
Gaviscon Dual Action Peppermint 32 Pack

Gaviscon Dual Action Chewable Tablets in Peppermint flavour helps relieve heartburn and indigestion.  
 
Fast, soothing and long-lasting relief from the pain and discomfort of heartburn and indigestion.  
 
Available in tablets for convenient relief on-the-go.  
 
It works in two different ways: 
1. The antacid – neutralises excess stomach acid. 
2. The raft – the sodium alginate forms a ‘raft’ on top of your stomach contents. It acts as a physical barrier that helps to soothe the burning pain in your chest. 

Size

32 Pack

Box Contents

32 pack Tablets

Directions

2 tablets (6-12 yrs old) and 4 tablets (over 12 yrs old) as required after meals and before going to bed, up to 4 times a day or as directed

Usage Advice

Chew tablets thoroughly before swallowing and follow with water if desired

Safety Information

Warnings

If symptoms persist see your doctor.

• Keep out of reach of children.

• Not recommended for children under 6 years.

• The maximum total daily intake (16 tablets) for adults contains

894 mg of sodium (take in account if on a low sodium diet) and

9.6 g mannitol and 4.6 g of xylitol.

• Products containing mannitol & xylitol may have a

laxative effect or cause diarrhoea.

• Contains phenylalanine, mannitol, aspartame, sulphites and sodium.

• Contains gluten from wheat (less than 20ppm).
The maximum total daily intake (16 tablets) for adults contains 894mg of sodium (take into account if on a low sodium diet).
Contains 9.6g of mannitol and 4.6g of xylitol. Products containing mannitol and xylitol may have a laxative effect or cause diarrhoea.
Contains phenylalanine, mannitol, aspartame, sulphites and sodium.

Ingredients

sodium alginate 250mg
sodium bicarbonate 106.5mg
calcium carbonate 187.5mg
phenylalanine
mannitol
aspartame
sulphites
sodium
Gluten from wheat (less than 20ppm).
sodium alginate 250mg, sodium bicarbonate 106.5mg, calcium carbonate 187.5mg

Contains

Contains phenylalanine, mannitol, aspartame, sulphites and sodium. Contains gluten from wheat (less than 20ppm).

Catalogue Mandatory Statements

Always read the label and follow the directions for use.

Lugarno Pharmacist Advice

At Lugarno Pharmacist Advice, our pharmacists will help you understand more about your health for your peace of mind.